Home > Research > Publications & Outputs > Pseudoholomorphic tori in the Kodaira-Thurston ...

Electronic data

  • 1205.1239

    Accepted author manuscript, 387 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License


Text available via DOI:

View graph of relations

Pseudoholomorphic tori in the Kodaira-Thurston manifold

Research output: Contribution to journalJournal article

<mark>Journal publication date</mark>16/07/2015
<mark>Journal</mark>Compositio Mathematica
Issue number12
Number of pages39
Pages (from-to)2212-2250
Publication statusPublished
Original languageEnglish


The Kodaira-Thurston manifold is a quotient of a nilpotent Lie group by a cocompact lattice. We compute the family Gromov-Witten invariants which count pseudoholomorphic tori in the Kodaira-Thurston manifold. For a fixed symplectic form the Gromov-Witten invariant is trivial so we consider the twistor family of left-invariant symplectic forms which are orthogonal for some fixed metric on the Lie algebra. This family defines a loop in the space of symplectic forms. This is the first example of a genus one family Gromov-Witten computation for a non-Kähler manifold.